应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
2016 Vol.32 Issue.2,
Published 15 April 2016

ARTICLES
ARTICLES
239 Convergence to the Rarefaction Wave for a Model of Radiating Gas in One-dimension
Fei-min HUANG, Xing LI
2016 Vol. 32 (2): 239-256 [Abstract] ( 130 ) [HTML 1KB] [ PDF 198KB] ( 54 )
257 A New Direct Search Method Based on Separable Fractional Interpolation Model
QIN NI, CUI JIANG, HAO LIU
2016 Vol. 32 (2): 257-268 [Abstract] ( 65 ) [HTML 1KB] [ PDF 160KB] ( 31 )
269 Likelihood Ratio Inference for Mean Residual Life of Length-biased Random Variable
Wei LIANG, Jun-shan SHEN, Shu-yuan HE
2016 Vol. 32 (2): 269-282 [Abstract] ( 58 ) [HTML 1KB] [ PDF 179KB] ( 38 )
283 A Note on Homoclinic or Heteroclinic Orbits for the Generalized Hénon Map
Yong-guo SHI
2016 Vol. 32 (2): 283-288 [Abstract] ( 44 ) [HTML 1KB] [ PDF 1295KB] ( 39 )
289 Applications of a Few Lie Algebras
Yu-feng ZHANG, Zhong HAN, Zhong-long ZHAO
2016 Vol. 32 (2): 289-304 [Abstract] ( 74 ) [HTML 1KB] [ PDF 169KB] ( 36 )
305 Empirical Likelihood Inference for a Partially Linear Errors-in-variables Model with Covariate Data Missing at Random
Shan-shan WANG, Heng-jian CUI
2016 Vol. 32 (2): 305-318 [Abstract] ( 58 ) [HTML 1KB] [ PDF 187KB] ( 63 )
319 Epidemic Spreading with Time Delay on Complex Networks
Rui-xia ZHANG, Zhen JIN, Shu-ping LI
2016 Vol. 32 (2): 319-326 [Abstract] ( 57 ) [HTML 1KB] [ PDF 182KB] ( 50 )
327 Nonexistence and Longtime Behaviors of Solutions to a Class of Nonlinear Degenerate Parabolic Equations Not in Divergence Form
Yu-dong SUN, Yi-min SHI, MIN WU
2016 Vol. 32 (2): 327-332 [Abstract] ( 44 ) [HTML 1KB] [ PDF 126KB] ( 33 )
333 The Impulsive Solution for a Semi-linear Singularly Perturbed Differential-difference Equation
Ai-feng WANG, Mei XU, Ming-kang NI
2016 Vol. 32 (2): 333-342 [Abstract] ( 38 ) [HTML 1KB] [ PDF 152KB] ( 39 )
343 A General Comparison Theorem for 1-dimensional Anticipated BSDEs
Xiao-ming XU
2016 Vol. 32 (2): 343-348 [Abstract] ( 35 ) [HTML 1KB] [ PDF 132KB] ( 38 )
349 Viability Property of Jump Diffusion Processes on Manifolds
Xue-hong ZHU, Guang-zu LIU
2016 Vol. 32 (2): 349-354 [Abstract] ( 32 ) [HTML 1KB] [ PDF 128KB] ( 33 )
355 A Class of Parameter-free Filled Functions for Box-constrained System of Nonlinear Equations
Liu-yang YUAN, Zhong-ping WAN, Qiu-hua TANG, Yue ZHENG
2016 Vol. 32 (2): 355-364 [Abstract] ( 31 ) [HTML 1KB] [ PDF 187KB] ( 39 )
365 An Implicit Degree Condition for Relative Length of Long Paths and Cycles in Graphs
Jun-qing CAI, Hao LI
2016 Vol. 32 (2): 365-372 [Abstract] ( 58 ) [HTML 1KB] [ PDF 142KB] ( 37 )
373 Hierarchical Mixture Models for Zero-inflated Correlated Count Data
Xue-dong CHEN, Hong-xing SHI, Xue-ren WANG
2016 Vol. 32 (2): 373-384 [Abstract] ( 38 ) [HTML 1KB] [ PDF 183KB] ( 43 )
385 Laws of the Iterated Logarithm for ρ-mixing Random Variables with Normal Distribution
Qun-ying WU
2016 Vol. 32 (2): 385-394 [Abstract] ( 50 ) [HTML 1KB] [ PDF 153KB] ( 54 )
395 Reliable Control for Nonlinear Systems with Stochastic Actuators Fault and Random Delays Through a T-S Fuzzy Model Approach
Jin-liang LIU, Zhou GU, Shu-min FEI
2016 Vol. 32 (2): 395-406 [Abstract] ( 36 ) [HTML 1KB] [ PDF 196KB] ( 36 )
407 Infinite Horizon Backward Doubly Stochastic Differential Equations with Non-degenerate Terminal Functions and Their Stationary Property
Hui-nan LENG
2016 Vol. 32 (2): 407-422 [Abstract] ( 29 ) [HTML 1KB] [ PDF 209KB] ( 30 )
423 Unsteady Flow of Shear-Thinning non-Newtonian Incompressible Fluid Through a Twin-Screw Extruder
Ya-zhou CHEN, Qiao-lin HE, Xiao-ding SHI, Teng WANG, Bing ZHANG
2016 Vol. 32 (2): 423-436 [Abstract] ( 54 ) [HTML 1KB] [ PDF 480KB] ( 31 )
437 A Class of New Special Solution of Nonlinear Diffusion Equation
Yan TANG
2016 Vol. 32 (2): 437-446 [Abstract] ( 56 ) [HTML 1KB] [ PDF 131KB] ( 35 )
447 Improved Sampling and Reconstruction in Spline Subspaces
Jun XIAN, Song LI
2016 Vol. 32 (2): 447-460 [Abstract] ( 90 ) [HTML 1KB] [ PDF 179KB] ( 39 )
461 Double Exp-Function Method for Multisoliton Solutions of The Tzitzeica-Dodd-Bullough Equation
Alaattin ESEN, N. Murat YAGMURLU, Orkun TASBOZAN
2016 Vol. 32 (2): 461-468 [Abstract] ( 116 ) [HTML 1KB] [ PDF 116KB] ( 44 )
469 Four Forbidden Subgraph Pairs for Hamiltonicity of 3-connected Graphs
Hou-yuan LIN, Zhi-quan HU
2016 Vol. 32 (2): 469-476 [Abstract] ( 104 ) [HTML 1KB] [ PDF 156KB] ( 32 )
477 Survival Probability of Population-size-dependent Branching Processes in Random Environments
Shi-xia MA, Xiao-yu XING
2016 Vol. 32 (2): 477-484 [Abstract] ( 34 ) [HTML 1KB] [ PDF 138KB] ( 43 )
485 Higher-order Symmetric Duality in Multiobjective Programming Problems
Ying GAO
2016 Vol. 32 (2): 485-494 [Abstract] ( 55 ) [HTML 1KB] [ PDF 147KB] ( 32 )
495 Bayesian Regularized Regression Based on Composite Quantile Method
Wei-hua ZHAO, Ri-quan ZHANG, Ya-zhao LÜ, Ji-cai LIU
2016 Vol. 32 (2): 495-512 [Abstract] ( 69 ) [HTML 1KB] [ PDF 230KB] ( 56 )
513 The Explicit Periodic Wave Solutions and Their Limit Forms for a Generalized b-equation
Yi-ren CHEN, Wei-bo YE, Rui LIU
2016 Vol. 32 (2): 513-528 [Abstract] ( 88 ) [HTML 1KB] [ PDF 3118KB] ( 34 )
529 Accuracy Analysis of the Boundary Integral Method for Steady Navier-Stokes Equations around a Rotating Obstacle
Rong AN, Kai-tai LI
2016 Vol. 32 (2): 529-536 [Abstract] ( 54 ) [HTML 1KB] [ PDF 139KB] ( 29 )
537 Neighbor Distinguishing Total Choice Number of Sparse Graphs via the Combinatorial Nullstellensatz
Cun-quan QU, Lai-hao DING, Guang-hui WANG, Gui-ying YAN
2016 Vol. 32 (2): 537-548 [Abstract] ( 84 ) [HTML 1KB] [ PDF 226KB] ( 48 )
549 DGMRES Method Augmented with Eigenvectors for Computing the Drazin-inverse Solution of Singular Linear Systems
Bin MENG
2016 Vol. 32 (2): 549-558 [Abstract] ( 85 ) [HTML 1KB] [ PDF 147KB] ( 39 )
Acta Mathematicae Applicatae Sinica, English Serie
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9